Relative integral functors for singular fibrations and singular partners

Daniel Hernández Ruipérez; Ana Cristina López Martín; Fernando Sancho de Salas

Journal of the European Mathematical Society (2009)

  • Volume: 011, Issue: 3, page 597-625
  • ISSN: 1435-9855

How to cite

top

Hernández Ruipérez, Daniel, López Martín, Ana Cristina, and Sancho de Salas, Fernando. "Relative integral functors for singular fibrations and singular partners." Journal of the European Mathematical Society 011.3 (2009): 597-625. <http://eudml.org/doc/277267>.

@article{HernándezRuipérez2009,
author = {Hernández Ruipérez, Daniel, López Martín, Ana Cristina, Sancho de Salas, Fernando},
journal = {Journal of the European Mathematical Society},
keywords = {geometric integral functors; Fourier–Mukai; Cohen–Macaulay; fully faithful; elliptic fibration; equivalence of categories; geometric integral functors; Fourier-Mukai; Cohen-Macaulay; fully faithful; elliptic fibration; equivalence of categories},
language = {eng},
number = {3},
pages = {597-625},
publisher = {European Mathematical Society Publishing House},
title = {Relative integral functors for singular fibrations and singular partners},
url = {http://eudml.org/doc/277267},
volume = {011},
year = {2009},
}

TY - JOUR
AU - Hernández Ruipérez, Daniel
AU - López Martín, Ana Cristina
AU - Sancho de Salas, Fernando
TI - Relative integral functors for singular fibrations and singular partners
JO - Journal of the European Mathematical Society
PY - 2009
PB - European Mathematical Society Publishing House
VL - 011
IS - 3
SP - 597
EP - 625
LA - eng
KW - geometric integral functors; Fourier–Mukai; Cohen–Macaulay; fully faithful; elliptic fibration; equivalence of categories; geometric integral functors; Fourier-Mukai; Cohen-Macaulay; fully faithful; elliptic fibration; equivalence of categories
UR - http://eudml.org/doc/277267
ER -

NotesEmbed ?

top

You must be logged in to post comments.